# SDR ASAA2022113040987

- Difficulty date: November 30, 2022
- Submitted: December 2, 2022
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 51,839 hours, 15,230 cycles
- System (JASC): 3150 · Central Warning
- Part: Circuit Breaker
- Condition: Tripped
- Location: Warning Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: D

## Discrepancy

DURING THE AFTER START CHECK LIST, THE #1 ENGINE COWL VALVE OPEN LIGHT FAILED TO ILLUMINATED WHEN COWL A/I SELECTED ON. THE ENGINE #1 ENGINE & WING CONTROL CIRCUIT BREAKER WAS FOUND TRIPPED. GROUNDED - YES. VERIFIED FAULT, OPEN P18-3 AND ACCOMP GVI OF C/B (C148) & PNL NO DEFECTS NOTED. CLOSED P18-3 & CLOSED C/B. ACCOMP ENG COWL TAI VALVE TEST WITH BOTH ENGINES AT IDLE TEST PASS AND C/B (C148) STAYED CLOSED. REF B737-800 AMM 30-21-11-860-009 & AMM 20-60-01-860-801 & B737-800 WDM 30-21-11 & 30-11-11.
